MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA25-80/I16-55
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Codes Death (1802); Failure of Implant (1924)
Date of Event 02/19/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent and a limb extension on (b)(6) 2016.Initial implant of the stent was due to emergent rupture of the iliac artery.A follow up found the patient had a type 3a endoleak, the physician elected to implant two additional limb extensions to seal the endoleak.Patient procedure was successful, patient condition is unstable due to existing disease progression.An update received on (b)(6) 2016 indicated the patient had expired.Actual patient date of death is unknown.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5510955
Report Number2031527-2016-00109
Device Sequence Number1135759
Product Code MIH
UDI-Device Identifier00818009010070
UDI-Public(01)00818009010070(17)181120
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2018
Device Model NumberBA25-80/I16-55
Device Lot Number1397314-013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2016
Initial Report FDA Received Date03/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age59 YR